MathSciNet Relay Station
MathSciNet bibliographic data
MR1768817 (2001g:34001) 34A05 (34C99)
Christopher, Colin; Llibre, Jaume Integrability via invariant algebraic curves for planar polynomial differential systems. Ann. Differential Equations 16 (2000), no. 1, 5–19.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement